# SDR UALA2011060802822

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 40,225 hours, 10,311 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE R LIGHT NO ILLUMINATE ON TEST 1 AND TEST 2.  REPLACED LT FWD EMERGENCY BATTERY PACK M962 PER MM.  TEST CKS OKAY.
